# SDR IXXA08SMN104S

- Difficulty date: March 14, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT AFT FITTING CRACKED AT STATION 759.000 RIGHT BOTTOM LINE 22".  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, AND DC8 SRM 51-1-8B.
